Estimation of Linear Deformations of 2D and 3D Fuzzy Objects

Tanács, Attila, Lindblad, Joakim, Sladoje, Natasa, Kató, Zoltán: Estimation of Linear Deformations of 2D and 3D Fuzzy Objects.
PATTERN RECOGNITION, 48 (4). pp. 1391-1403. ISSN 0031-3203 (2015)

[img] Text
Estimationof_linear_deformations_of_2D_and_3D_fuzzy_objects.pdf - Published Version
Korlátozott. Registered users only

Download (8MB) | Request a copy
Item Type: Article
Journal or Publication Title: PATTERN RECOGNITION
Date: 2015
Volume: 48
Number: 4
Page Range: pp. 1391-1403
ISSN: 0031-3203
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2769559
DOI id: https://doi.org/10.1016/j.patcog.2014.10.006
Date Deposited: 2016. Jul. 13. 14:20
Last Modified: 2019. Dec. 03. 10:34
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9486
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year